# SDR YENA20160801675

- Difficulty date: August 1, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 23,511 hours, 7,688 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, FLIGHT CREW REPORTED DIESEL LIKE ODOR IN COCKPIT AFTER TAKEOFF.  FLIGHT DIVERTED AND LANDED UNEVENTFULLY.  MULTIPLE INSPECTIONS AND CHECKS WERE PERFORMED TO LOCATE THE SOURCE.  NO FINDINGS WERE FOUND.  NO FAULTS NOTED AT THIS TIME.  ACFT OK FOR SERVICE.
